View Single Post
Old 09-19-2004, 01:39 AM   #1
branong branong is offline
Inactive
 
Join Date: Sep 2004
Posts: 22
branong HB User
RE:Accutane and Differin Gel Combo causing Hair Loss??

Hi Frens. Im from Singapore. Sunny and Humid all year long. Last year, i have seen a GP regarding my pimples, occasionally cystic acne after taking some doxycycline and Retin A combo with no good effects. After reading some threads last year, i decided to give Accutane, or in Singapore theres a similar drug with accutane contents called Nimegen.

As the gp diagnosed, my acne condition wasnt that bad, so i was told to take 10Mg for 4mths together with use of Differin at night. 4 Months down the road, i became a more confident young man but soon the acne came back again. I went back to the same GP and he still gave me 10Mg for 4 months. i have already finished my 2nd course in a year, but acne still not a history for me. besides now, i think i have another prob. which is that i find my hair thinning. Is it due to Accutane?

I am just wondering is the Isotretinoin too strong for my hair since is thinning?
and what should i do now since theres no improvement in acne conditions and also thinning hair.

Thanks so much for ur input.
Very much appreciated.